# SDR N8UA 10012009A

- Difficulty date: October 1, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 094
- Engine: Rroyce DART529
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Rt Engine
- Part time: 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MX TEST FLIGHT, AFTER REPAIR OF OIL LEAK IN RT ENG GEARBOX.  (2) HOURS OUT, RT ENG GEARBOX LOW OIL PRESSURE WARNING LIGHT CONSTANT.  RT ENGINE WAS FEATHERS AND SHUTDOWN.  ACFT WAS DIRECTED TO RETURN TO DEPARTURE.
